# SDR AALA202506197324

- Difficulty date: June 18, 2025
- Submitted: June 19, 2025
- Operation: Air carrier
- Aircraft: N125UW
- Make and model: Airbus A320-214
- Aircraft serial: 4086
- Aircraft time: 41,447 hours, 23,114 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR EXTREMELY DIFFICULT TO OPEN IN FLIGHT. DOOR FEELS LIKE IT IS BINDING ON THE BOTTOM. FLIGHT CREW FOUND LOOSE SCREW AT COCKPIT DOOR. MAINTENANCE TIGHTENED COCKPIT DOOR JAM SCREWS AMM 52-10-00.
